# SDR ASAA2019061749697

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 12,288 hours, 3,994 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Faulted
- Location: T3
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING T/C 730000-C2-1-VAM FOUND SCHEDULED MAINT REPORT ENGINE 2 CHANNEL A&B T3 SENSOR FAULT.T3 SENSOR, J13, ECU GROUNDED - YES. PERFORMED OPERATIONAL TEST OF FADEC 2A AND 2B NO FAULTS FOUND REF TSM 77-20-00-810-806-A TIS CLEARS MDDR 67730 AND TASK 730000-C1-1-VAM.
